Radioiodine ablation of the thyroid to prevent recurrence of amiodarone-induced thyrotoxicosis in patients with resistant tachyarrhythmias.

@article{Hermida2004RadioiodineAO,
  title={Radioiodine ablation of the thyroid to prevent recurrence of amiodarone-induced thyrotoxicosis in patients with resistant tachyarrhythmias.},
  author={J S Hermida and Emmanuel Tcheng and G{\'e}nevi{\`e}ve Jarry and V{\'e}ronique Moullart and Sylvie Arlot and Jean-Luc Rey and Jean Delonca and Claire Schvartz},
  journal={Europace : European pacing, arrhythmias, and cardiac electrophysiology : journal of the working groups on cardiac pacing, arrhythmias, and cardiac cellular electrophysiology of the European Society of Cardiology},
  year={2004},
  volume={6 2},
  pages={169-74}
}
UNLABELLED Amiodarone-induced thyrotoxicosis (AIT) is a common complication of amiodarone therapy. Although permanent withdrawal of amiodarone is recommended due notably to the risk of worsening of tachyarrhythmias, some patients may require the reintroduction of amiodarone several months after normalizing their thyroid function. We, retrospectively, assessed the effects of (131)I therapy to prevent recurrence of AIT in euthyroid patients requiring reintroduction of amiodarone. SUBJECTS AND… CONTINUE READING
8 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-8 of 8 extracted citations

Similar Papers

Loading similar papers…